MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC WING PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC WING PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 382633
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd insyte autog bc wing pnk 20ga x 1.0in leaked.It was reported by customer that they have encountered a significant problem with iv 20, item # 382633¿the units failed to work with retaining blood, according to nursing staff.Verbatim: we¿ve encountered a significant problem with iv 20, item # 382633¿the units failed to work with retaining blood, according to nursing staff.Could this be a bd issue, and if not, do you monitor lot numbers? we ordered a lot last year due to procurement difficulties; we are only just now encountering this issue.
 
Event or Problem Description
Date of the event is unknown.
 
Additional Manufacturer Narrative
Event date updated in b tab.Investigation results: a device history record review was completed by our quality engineer team for provided material number 382633 and lot number 4222721.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.

Brand Name
BD INSYTE AUTOG BC WING PNK 20GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21411938
Report Number1710034-2025-00263
Device Sequence Number8523462
Product Code FOZ
UDI-Device Identifier00382903826339
UDI-Public(01)00382903826339(11)240815(17)270731(10)4222721
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382633
Device Lot Number4222721
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown